# SDR CA961217003

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520 Str 16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3/4 INCH CRACK IN THE LEFT HAND FUSELAGE SKIN, 4 INCHES AFT OF THE OVERWING LIGHT, AT STATION 520 STRINGER 16. REPAIRED AS PER SRM.
